Alert archive / New Jersey / Marine Weather Statements in 2007

Marine Weather Statement 23, NWS Philadelphia/Mount Holly

July 4, 2007

NWS Philadelphia/Mount Holly issued this marine weather statement at Jul 4, 2007, 10:55 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2007, 10:55 AM EDT (14:55 UTC)
Expired
Jul 4, 2007, 1:00 PM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 041455
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 AM EDT WED JUL 4 2007

ANZ430-431-041700-
/X.NEW.KPHI.MA.S.0023.070704T1455Z-070704T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1055 AM EDT WED JUL 4 2007

...WINDS PICKING UP ON THE DELAWARE BAY...

A WARM FRONT HAS MOVED NORTH OF THE SOUTHERN COASTAL WATERS AND
THE WINDS HAVE PICKED UP FROM THE SOUTHEAST OVER THE DELAWARE BAY.
AT 1045 AM...SHIP JOHN SHOAL LIGHT WAS BLOWING FROM THE SOUTHEAST
AT 22 TO 25 KNOTS AND BRANDYWINE SHOAL LIGHT SOUTHEAST AT 19 TO 23
KNOTS. 

THE WINDS AT LEWES DELAWARE WERE 6 TO 9 KNOTS AND 12 TO 19 KNOTS
AT CAPE MAY NEW JERSEY. 

THE WINDS ARE FORECAST TO CONTINUE FROM THE SOUTHEAST AND INCREASE
OVER THE DELAWARE BAY THIS AFTERNOON. 

A SMALL CRAFT ADVISORY WAS SCHEDULED TO BE RAISED ON THE OCEAN AT
4 PM BUT WILL BE RAISED SOONER, AND WILL ALSO INCLUDE THE DELAWARE BAY.


$$

 
EBERWINE
1 follow-up statement
000 
FZUS71 KPHI 041457 CCA
MWSPHI

MARINE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1056 AM EDT WED JUL 4 2007

ANZ430-431-041700-
/X.NEW.KPHI.MA.S.0023.070704T1456Z-070704T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1056 AM EDT WED JUL 4 2007

...WINDS PICKING UP ON THE DELAWARE BAY...

A WARM FRONT HAS MOVED NORTH OF THE SOUTHERN COASTAL WATERS AND
THE WINDS HAVE PICKED UP FROM THE SOUTHEAST OVER THE DELAWARE BAY.
AT 1045 AM...SHIP JOHN SHOAL LIGHT WAS BLOWING FROM THE SOUTHEAST
AT 22 TO 25 KNOTS AND BRANDYWINE SHOAL LIGHT SOUTHEAST AT 19 TO 23
KNOTS. 

THE WINDS AT LEWES DELAWARE WERE 6 TO 9 KNOTS AND 12 TO 19 KNOTS
AT CAPE MAY NEW JERSEY. 

THE WINDS ARE FORECAST TO CONTINUE FROM THE SOUTHEAST AND INCREASE
OVER THE DELAWARE BAY THIS AFTERNOON. 

A SMALL CRAFT ADVISORY WAS SCHEDULED TO BE RAISED ON THE OCEAN AT
4 PM BUT WILL BE RAISED SOONER, AND WILL ALSO INCLUDE THE DELAWARE BAY.


$$

 
EBERWINE(RESENT FOR EXPIRATION TIME)

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Jul 4, 9:10 AM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 4, 9:10 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 AM EDT WED JUL 4 2007

.SYNOPSIS...
HIGH PRESSURE OFF THE EAST COAST AND LOW PRESSURE ACROSS THE
GREAT LAKES REGION WILL CAUSE A WARM FRONT TO MOVE ACROSS THE AREA
TODAY. UNSETTLED WEATHER WITH SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY AND FOLLOW THE FRONT. ONCE THE LOW PASSES OFF THE NEW
ENGLAND COAST THURSDAY NIGHT AND EARLY FRIDAY A COLD FRONT WILL
MOVE ACROSS THE REGION. DRIER AND COOLER AIR WILL FOLLOW FOR THE
UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE HEAVIER SHOWERS HAVE MOVED OFF THE SNJ COAST AND WILL BE CLEAR
OF THE NEARSHORE WATERS BEFORE 930 AM. ANOTHER AREA OF LIGHT SHOWERS
WAS MOVING THROUGH THE MIDDLE AND UPPER SUSQUEHANNA AND SHOULD HOLD
TOGETHER TO REACH OUR NORTHWESTERN COUNTIES BY LATE MORNING. NOT
MUCH TIME BETWEEN PRECIPITATION AREAS BEFORE WE INTRO A CHANCE OF
TSTMS WITH THE UNSTABLE AIR IN THE WARM SECTOR. THERE MAY BE AN
OCCASIONAL SPRINKLE ACROSS NORTHERN NEW JERSEY BUT WILL HOLD OFF ON
MENTION OF PCPN PER PREVIOUS FORECAST.

THE SHOWERS PRODUCED A GUST TO 28KT AT ACY AIRPORT BUT COULDNT FIND
ANY LIGHTNING IN THIS CELL. WINDS HAVE SINCE DROPPED OFF TO 8 KNOTS
FROM THE SOUTH.

A FAIR AMOUNT OF CLOUDINESS WILL BE ACROSS THE AREA TODAY. IT WILL
MOST LIKELY BE FOUND ACROSS THE CENTRAL AND NORTHERN AREAS. SOUTHERN
AREAS LIKELY TO SEE THE SUN ESPECIALLY SOUTH OF THE PA/MD BORDER.
THE MCS ACROSS THE UPPER LAKES WILL THROW SOME AC/THICK CI ACROSS
THE REGION TODAY...BUT IT WILL TEND TO THIN AS IT APPROACHES. A
TRICKY CLOUD (AND THUS TEMPERATURE) FORECAST. MOST LIKELY...SOME
SUNSHINE WILL BE SEEN ACROSS MOST AREAS LATER THIS MORNING AND INTO
EARLY AFTERNOON. THIS WILL PRODUCE SOME DESTABILIZATION OF THE LOW
LAYERS AND THUS INCREASE THE CHC FOR SHOWERS AND THUNDERSTORMS THIS
EVENING AND EARLY TONIGHT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
NATURE WILL TRY TO GET IN ON THE FIREWORKS ACT THIS EVENING AND
EARLY TONIGHT. A SHORT WAVE DROPPING ACROSS NY WILL ACT AS A TRIGGER
TO THE WARM AND MUGGY AIR MASS THAT WILL BE BUILDING ACROSS THE
REGION TODAY. THE NEW DAY1 OUTLOOK FROM SPC INDICATED THAT A
SLIGHT CHC FOR SVR THUNDERSTORMS ARE POSSIBLE ACROSS ERN PA AND NE
MD. THE PROFILES FROM BUFKIT SHOW NICE LOW LEVEL VEERING ACROSS
THE LOW LEVELS AND SOME CAPE...ALTHOUGH IT IS NOT EXCESSIVE. I
WILL KEEP THE PREVIOUS LIKELY AND CATEGORICAL POPS FROM THE
PREVIOUS FCST AND EVEN BUMP THE POPS UP SLIGHTLY ACROSS THE
REGION. THE ACTIVITY WILL SPREAD IN FROM THE NW AROUND MID-
AFTERNOON AND THEN INTO THE DELMARVA AND SRN NJ BY SUNSET.

REMEMBER...IF YOU WILL BE OUT TO WATCH THE THE FIREWORKS TONIGHT TO
BEWARE OF LIGHTNING AND SEEK SHELTER INDOORS IF YOU HEAR THUNDER.
LIGHTNING IS OFTEN UNDERRATED AS A WEATHER HAZARD. READ MORE AT
HTTP://WWW.LIGHTNINGSAFETY.NOAA.GOV .

ON THURSDAY...WE WILL REMAIN IN THE SOUPY AIR MASS AND CLOUD COVER
WILL BE PARTLY TO MOSTLY CLOUDY ACROSS THE AREA. THE DAY2 OUTLOOK
FROM SPC INDICATES THAT A CHC FOR SVR THUNDERSTORMS EXISTS ACROSS
THE REGION. LOCAL CAPES IN EXCESS OF 1000 J/KG AND MODEST
UNIDIRECTIONAL FLOW MAY SUPPORT SVR STORMS IN THE AFTERNOON AND
EVENING. LIKELY POPS WERE USED TO COVER THE EVENT FOR NOW. THESE
SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING AND
BECOME MORE SCATTERED AFTER MIDNIGHT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
NONE OF THE EXTENDED GRIDS WERE CHANGED WITH THIS PACKAGE. THE 00Z
GFS MODEL GENERALLY CONTINUES THE TRENDS OBSERVED YESTERDAY. THE
HUMID AIRMASS IN THE SHORT TERM WILL BE BROKEN WITH A FRONTAL
PASSAGE FRIDAY MORNING. FAIR WEATHER ALONG WITH A DRIER AIR MASS WILL
BE ACROSS THE AREA FOR THE WEEKEND. TEMPERATURES WILL BE ABOVE
NORMAL WITH UPPER 80S AND LOW 90S A GOOD BET. ANOTHER ROUND OF HUMID
CONDITIONS WILL ARRIVE FOR THE EARLY PART OF NEXT WEEK. THE
CHANCES FOR SHOWERS EXIST ACROSS THE NW FOR MONDAY AND ACROSS ALL
AREAS FOR TUESDAY.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
WELL LOSE THE MID LEVEL CLOUDS BY MID MORNING AND WELL BE LEFT
WITH A FAIR AMOUNT OF CIRRUS.  CUMULUS CLOUDS SHOULD BEGIN TO SPREAD
DOWN FROM THE NORTHWEST BY THE AFTERNOON.  WERE ALSO EXPECTING
SHOWERS AND TSTMS TO START TO BUILD DOWN FROM THE NORTHWEST DURING
THE LATE AFTERNOON.  WELL TIME THE PRECIP INTO KRDG AND KABE AROUND
21Z.  FOR KTTN, KPNE, KPHL AND KILG WELL INTRODUCE THE PRECIP AT
23Z, AND FOR KMIV AND KACY WELL USE 00Z AS A STARTING TIME.

WELL HAVE A FAIRLY STIFF SOUTHERLY FLOW TODAY, ESPECIALLY FROM LATE
MORNING INTO EARLY EVENING.  SUSTAINED WIND SPEEDS SHOULD BE AROUND
10 TO 14 KNOTS WITH GUSTS UP AROUND 20 KNOTS.

WE CONTINUE TO EXPECTED SOME SHOWERS AND TSTMS FOR THURSDAY INTO
THURSDAY NIGHT AS A COLD FRONT DROPS INTO OUR REGION.  THE TSTMS ARE
EXPECTED TO BE ACCOMPANIED BY LOW CEILING AND VSBY VALUES ALONG WITH
THE POTENTIAL FOR GUSTY WINDS.  RAIN SHOWERS MAY LINGER INTO FRIDAY
MORNING BEFORE MAINLY VFR CONDITIONS RETURN FOR THE WEEKEND.

&&

.MARINE...
A RATHER STIFF SOUTHERLY FLOW HAS DEVELOPED ON THE BACK SIDE OF THE
HIGH AS IT CONTINUES TO MOVE OUT TO SEA.  WELL CONTINUE TO MENTION
SMALL CRAFT ADVISORY WIND GUSTS ON OUR OCEAN WATERS AND ON LOWER
DELAWARE BAY FROM LATE TODAY INTO TONIGHT.  SEAS WILL ALSO BUILD IN
RESPONSE TO THE SOUTHERLY WINDS.  EVEN THOUGH THE WIND SPEEDS ARE
EXPECTED TO COME DOWN A BIT ON OUR OCEAN WATERS ON THURSDAY, WAVES
SHOULD REMAIN JUST ABOVE THE SMALL CRAFT ADVISORY CRITERIA OF 5
FEET.  AS A RESULT, WEVE EXTENDED THE SMALL CRAFT ADVISORY ON OUR
OCEAN WATERS UNTIL 6:00 PM ON THURSDAY.

THE COLD FRONT IS STILL EXPECTED TO PASS OFF THE COAST ON FRIDAY
MORNING WITH HIGH PRESSURE AND RELATIVELY TRANQUIL CONDITIONS
EXPECTED TO RETURN FOR THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 6 PM EDT
     THURSDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM EDT
     THURSDAY FOR ANZ431.

&&

SYNOPSIS...PO
NEAR TERM...PO
SHORT TERM...PO/EBERWINE(UPDATE)
LONG TERM...PO
AVIATION...DI/EBERWINE(UPDATE)
MARINE...DI
Hazardous weather outlook, Jul 4, 3:51 AM EDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EDT WED JUL 4 2007

MDZ008-PAZ054-055-060>062-067>071-050800-
CECIL-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-
BUCKS-DELAWARE-PHILADELPHIA-
351 AM EDT WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THE NATIONAL WEATHER SERVICES STORM PREDICTION CENTER HAS
INDICATED THAT A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL BE
ACROSS THE AREA TODAY AND TONIGHT. THE THUNDERSTORMS ARE MOST
LIKELY FROM LATE THIS AFTERNOON INTO THE EVENING. DAMAGING WINDS
APPEAR TO BE THE PRIMARY THREAT AT THIS TIME. LIGHTNING ALWAYS
POSES A HAZARD WITH EVEN NON-SEVERE THUNDERSTORMS. SPECTATORS OF
OUTDOOR EVENTS TODAY SHOULD SEEK SHELTER WHEN ANY THUNDERSTORM
APPROACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL APPROACH THE AREA THURSDAY NIGHT. A CONTINUED
POSSIBILITY FOR SEVERE THUNDERSTORMS WILL EXIST THURSDAY AND
THURSDAY NIGHT. ONCE AGAIN DAMAGING WINDS WILL BE THE PRIMARY
THREAT BUT LARGE HAIL IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BOTH LATER TODAY AND THURSDAY.

DEZ001>004-MDZ012-015-019-020-NJZ001-007>010-012>027-050800-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
351 AM EDT WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. LIGHTNING ALWAYS POSES A
HAZARD WITH ANY THUNDERSTORM. SPECTATORS OF OUTDOOR EVENTS TODAY
SHOULD SEEK SHELTER WHEN THUNDERSTORMS APPROACH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL APPROACH THE AREA THURSDAY NIGHT. THE STORMS
PREDICTION CENTER HAS INDICATED THAT A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS WILL OCCUR THURSDAY AND THURSDAY NIGHT. DAMAGING
WINDS APPEAR TO BE THE GREATEST THREAT WITH THE STORMS AT THIS
TIME BUT LARGE HAIL IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY.

ANZ450>455-050800-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 AM EDT WED JUL 4 2007

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM
EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

A COLD FRONT WILL APPROACH THE AREA THURSDAY NIGHT. THE STORMS
PREDICTION CENTER HAS INDICATED THAT A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS WILL OCCUR THURSDAY AND THURSDAY NIGHT. DAMAGING
WINDS APPEAR TO BE THE GREATEST THREAT WITH THE STORMS AT THIS
TIME BUT LARGE HAIL IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY.

ANZ430-050800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
351 AM EDT WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. LIGHTNING ALWAYS POSES A
HAZARD WITH ANY THUNDERSTORM. BOATERS SHOULD SEEK SHELTER AT SHORE
OR BELOW DECK WHEN THUNDERSTORMS APPROACH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL APPROACH THE AREA THURSDAY NIGHT. THE STORMS
PREDICTION CENTER HAS INDICATED THAT A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS WILL OCCUR THURSDAY AND THURSDAY NIGHT. DAMAGING
WINDS APPEAR TO BE THE GREATEST THREAT WITH THE STORMS AT THIS
TIME BUT LARGE HAIL IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY.

ANZ431-050800-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
351 AM EDT WED JUL 4 2007

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM
EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL APPROACH THE AREA THURSDAY NIGHT. THE STORMS
PREDICTION CENTER HAS INDICATED THAT A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS WILL OCCUR THURSDAY AND THURSDAY NIGHT. DAMAGING
WINDS APPEAR TO BE THE GREATEST THREAT WITH THE STORMS AT THIS
TIME BUT LARGE HAIL IS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY.

PO

Nearby

Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.